# SDR DHL9980197C

- Difficulty date: October 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FWD LOWER CARGO COMPT STA 180 RT UNDER BRACKET SUPPORT ATTACHING TO FLOOR PANEL CRACKED.  REMOVED DAMAGED SECTION, FABRICATED DOUBLER AND INSTALLED PER SRM 53-2-0, 5 X 7.
